MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2003477
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during lithotripsy procedure, the console displayed errors 188: "cooling flow switch error" and 55: "communication protocol error".The laser could not be used and a ureteral stent was placed.The procedure was rescheduled.There were no patient complications reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Additional Manufacturer Narrative
H.6.Impact codes (3): corrected.H.1.Type of reportable event: corrected.B.1.Adverse event/product problem: corrected.This console was serviced at the customer's site.The field service engineer (fse) confirmed error 188 (cooling flow switch error) and error 58 (self-test process failure), and identified that water was leaking from the water tank, causing the water level to decrease, which is thought to be the cause of the errors.The reported event was confirmed.Replacing the water tank resolved the issue.The console system passed functional checks as well as power output tests at all levels.After the field service engineer performed the replacement of the water tank, the issue was resolved, and the unit was within specification.As a result, the console was functioning as intended.
 
Event or Problem Description
It was reported that, during lithotripsy procedure, the console displayed errors 188: "cooling flow switch error" and 55: "communication protocol error".The laser could not be used, and a ureteral stent was placed.The procedure had to be cancelled/rescheduled.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
yokneam ind. park
hakidma st 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21947308
Report Number2124215-2025-27881
Device Sequence Number9121919
Product Code GEX
UDI-Device Identifier07290109145440
UDI-Public(01)07290109145440(11)230921(10)1285
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2003477
Device Catalogue NumberGA-2003477
Device Lot Number0000001285
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date08/08/2025
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown